Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Structure of disordered eating in a twin community sample
Author: Wade, Tracey Diane
Tiggemann, Marika
Abraham, Suzanne
Heath, Andrew C.
Treloar, Susan A.
Martin, Nicholas G.
Citation: International Journal of Eating Disorders. 19(1):63-71
Issue Date: 1996
ISSN: 0276-3478
DOI: 10.1002/(SICI)1098-108X(199601)19:1<63::AID-EAT8>3.0.CO;2-U
Appears in Collections:Psychiatry publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.